Alert archive / Kansas / Red Flag Warnings in 2009

Red Flag Warning 12, NWS Dodge City, KS

April 26, 2009Morton County, Seward County, Stevens County, Kansas

NWS Dodge City, KS issued this red flag warning at Apr 26, 2009, 6:54 PM CDT for Morton County, Seward County, Stevens County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2009, 6:54 PM CDT (23:54 UTC)
Expired
Apr 26, 2009, 8:00 PM CDT
In force
66 min
Issued by
NWS Dodge City, KS

Counties Morton County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 135 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
3.6
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KDDC 262354
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT SUN APR 26 2009

...HIGH FIRE DANGER THIS EVENING...

.VERY WARM, DRY AIR HAS SPREAD INTO EXTREME SOUTHWEST KANSAS THIS
EVENING...AND STRONG WINDS ALOFT HAVE MIXED DOWN TO THE SURFACE.
THE COMBINATION OF VERY LOW RELATIVE HUMIDITIES AND STRONG WINDS
WILL RESULT IN EXTREME FIRE DANGER THIS EVENING. THE WINDS WILL
DIMINISH BY SUNSET.

KSZ084>086-270100-
/O.NEW.KDDC.FW.W.0012.090426T2354Z-090427T0100Z/
MORTON-STEVENS-SEWARD-
654 PM CDT SUN APR 26 2009

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES:
IN KANSAS...84...85...86

WINDS OF 20 TO 25 MPH ALONG WITH RELATIVE HUMIDITIES OF 10 TO 15
PERCENT WILL RESULT IN EXTREME FIRE DANGER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
1 follow-up statement
000 
WWUS83 KDDC 270106
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT SUN APR 26 2009

...FIRE DANGER IS DIMINISHING...

.WITH THE APPROACH OF SUNSET, MIXING OF STRONG WINDS TOWARD THE
SURFACE HAS DECREASED...AND SURFACE WINDS HAVE DIMINISHED.

KSZ084>086-270215-
/O.EXP.KDDC.FW.W.0012.000000T0000Z-090427T0100Z/
MORTON-STEVENS-SEWARD-
806 PM CDT SUN APR 26 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES:
IN KANSAS...84...85...86

WINDS HAVE DIMINISHED WITH THE APPROACH OF SUNSET, AND RELATIVE
HUMIDITIES HAVE BEGUN TO INCREASE. THE DANGER OF WILD FIRES HAS
DIMINISHED.



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 26, 2:55 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Apr 26, 2:55 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
255 PM CDT SUN APR 26 2009

.DISCUSSION...

DAYS 1-2...

WRITTEN AT 1730 UTC:
SEVERE WEATHER EVENT WAS UNDERWAY AS OF EARLY
AFTERNOON. A STATIONARY FRONT STRETCHED FROM ROUGHLY KRSL TO KDDC
TO NORTHEASTERN TEXAS PANHANDLE EARLY THIS AFTERNOON. THIS FRONT
WILL SLOWLY LIFT BACK NORTHWEST THIS AFTERNOON THROUGH EARLY THIS
EVENING. THE INITIAL WAVE OF SEVERE WEATHER DEVELOPED ALONG THIS
FRONT...WITH SUBSEQUENT WAVES OF SEVERE THUNDERSTORM ACTIVITY
EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON AND WELL INTO THE
EVENING. EACH SUCCESSIVE WAVE WILL LIKELY BE FOCUSED FARTHER WEST
THAN THE PREVIOUS...INCLUDING EVENTUALLY MEADE, DODGE CITY, RUSH
CENTER AREAS BY THIS EVENING. STORMS HAVE EXHIBITED SUPERCELL
STRUCTURES EARLY WITH THIS FIRST WAVE...AND THIS MODE OF SEVERE
WILL LIKELY CONTINUE...WITH EACH SUCCESSIVE WAVE OF ACTIVITY
REALIZING BETTER AND BETTER LOW LEVEL SHEAR AS 0-1KM HELICITY
INCREASES DUE TO INCREASED LOW LEVEL RESPONSE TO THE MID-UPPER
FORCING ACROSS THE ROCKIES. DESPITE EARLY TORNADO WARNINGS SO FAR
FROM PRATT-KIOWA TO CLARK-COMANCHE COUNTIES...THERE HAS ONLY BEEN
ONE UNCONFIRMED REPORT OF A VERY BRIEF TORNADO. THINK THAT THE
TORNADO THREAT WILL INCREASE BY 00Z WITH THE 0-3Z TIME FRAME
LOOKING BEST FOR TORNADOES ACROSS PORTIONS OF SOUTHWEST KANSAS.

IT APPEARS THAT THE CONVECTIVE EVENT WILL CONTINUE WELL INTO THE
NIGHT...AND WILL NOT ABATE UNTIL THE NEXT COLD FRONT SURGES INTO
SOUTHWEST KANSAS...WHICH WILL NOT OCCUR UNTIL THE SURFACE LOW
MOVES INTO SOUTH CENTRAL KANSAS...BY AROUND 09-12Z. CONVECTIVE
MODE AFTER MIDNIGHT SHOULD EVOLVE INTO A MORE COMPLEX MCS...AND
PERHAPS BECOME ELEVATED AS IT MOVES INTO CENTRAL KANSAS.

FAIRLY STRONG COLD ADVECTION WILL GRIP WESTERN KANSAS MONDAY.
HIGHS WILL STRUGGLE TO ESCAPE THE 48-53F RANGE ACROSS MUCH OF WESTERN
KANSAS. COLD SURFACE HIGH WILL SETTLE IN OVERNIGHT MONDAY NIGHT
WITH LOWS DIPPING DOWN INTO THE LOWER 30S...ESPECIALLY NORTH OF
THE ARKANSAS RIVER. A RETURN TO SOUTHWEST FLOW WILL ENSUE
TUESDAY...WITH RETURN MOIST LOW LEVEL FLOW. LOW STRATUS WILL
LIKELY ADVECT BACK NORTH THROUGH THE HIGH PLAINS AS GULF MOISTURE
MOVES INTO THE REMNANT COOL AIRMASS. TUESDAY HIGHS WILL ALSO BE
COOL...AND DEPENDING ON EXTENT OF CLOUD COVER...MAY NOT THE 48-53F
RANGE AGAIN TUESDAY.

UPDATE TO SHORT TERM DISCUSSION AS OF 1950 UTC:
SEVERE EVENT HAD EVOLVED INTO A QUASI-LINEAR MODE WITH MAIN
THREATS BEING HIGH WIND AND LARGE HAIL TO QUARTER SIZE...FROM THE
EARLIER SUPERCELL MODE. THE FRONT WAS STILL QUASI-STATIONARY,
HOWEVER MUCH OF THE AIRMASS ACROSS SOUTHWESTERN KANSAS TO THE EAST
OF THE BOUNDARY HAS BEEN SEVERELY WORKED-OVER WITH SURFACE-BASED
CAPE BEING REDUCED SUBSTANTIALLY. LOCAL SHORT-FUSE COMPOSITE
GRAPHICS SUPPORT THIS WITH 1000-2000 J/KG SBCAPE ONLY ACROSS
WESTERN OKLAHOMA AND ADJACENT FAR EASTERN TX PANHANDLE. THERE
REMAINS THE OPPORTUNITY, HOWEVER, FOR THIS MODERATE CAPE AIRMASS
TO ADVECT NORTHWEST INTO PORTIONS OF THE EASTERN OKLAHOMA
PANHANDLE AND PERHAPS THE LIBERAL-DODGE CITY-MEADE AREAS WHERE THE
AIRMASS HAS NOT BEEN SEVERELY PUNISHED BY THE MIDDAY/EARLY
AFTERNOON CONVECTIVE EVENT. ANY SEVERE WEATHER ACROSS THESE AREAS
WOULD NOT OCCUR UNTIL LATER ON THIS EVENING ONCE LOW LEVEL
MOISTURE MAKES IT BACK FAR ENOUGH TO THE NORTHWEST...IF IT DOES.
-UMSCHEID

DAYS 3-7...

ALL OF THE NUMERICAL MODELS ARE IN REASONABLE AGREEMENT IN
MAINTAINING A VERY SHARP RIDGE NEAR 140W WITH THE DEEP TROUGH OVER
THE NORTHWEST TERRITORIES BREAKING ANTICYCLONICALLY UNDER THE RIDGE
AND CLOSING OFF WEST OF THE OREGON/WASHINGTON COAST BY TUESDAY
EVENING. THE CLOSED LOW WILL EJECT EASTWARD ACROSS THE NORTHERN
PLAINS IN PIECES LATER IN THE WEEK AS INCREASING FLOW IN THE
SOUTHERN BRANCH OF THE WESTERLIES BREAKS UNDER THE CLOSED
ANTICYCLONE. THE GFS IS MORE AMPLIFIED THAN THE 00Z ECMWF OR 12Z
CANADIAN WITH THE UPPER LEVEL TROUGH EXTENDING FROM MINNESOTA TO
EASTERN NEBRASKA THURSDAY AFTERNOON. THE GFS ENSEMBLE MEMBERS HAVE
CONSIDERABLE SPREAD WITH NEARLY ALL MEMBERS SLOWER THAN THE
DETERMINISTIC SOLUTION WITH A DEEP CYCLONE OVER THE GREAT BASIN. THE
ECMWF/CANADIAN SOLUTION OF A SPLIT FLOW OFF THE WEST COAST AND A
DEEP CYCLONE OVER THE EASTERN PACIFIC SEEMS MUCH MORE REASONABLE AND
LARGELY WAS FOLLOWED FOR GRID MODIFICATIONS.

LOW LEVEL MOISTURE RETURN WITH UPSLOPE FLOW THAT DEVELOPS TUESDAY
WILL CONTINUE ON WEDNESDAY, AND STRATIFORM CLOUDINESS PROBABLY WILL
PERSIST IN CENTRAL KANSAS FOR MUCH OF THE DAY. A WARM FRONT SHOULD
LIFT NORTHEAST DURING THE DAY WEDNESDAY, AND SOUTHWEST KANSAS SHOULD
BE FAIRLY WARM. TEMPERATURES WERE LOWERED A FEW DEGREES IN CENTRAL
KANSAS WEDNESDAY AFTERNOON DUE TO STRATIFORM CLOUDINESS AND
RECIRCULATION OF COOL AIR. A COLD FRONT WILL MOVE ACROSS MUCH OF
KANSAS THURSDAY BEHIND THE VIGOROUS UPPER LEVEL TROUGH OVER THE
NORTHERN PLAINS. POPS WERE INCREASED IN THE VICINITY OF THE COLD
FRONT ON THURSDAY. FRIDAY SHOULD BE FAIRLY QUIET, BUT A JET STREAK
IN THE SOUTHERN BRANCH MOVING OVER A MID LEVEL BAROCLINIC ZONE MAY
PROVIDE SUFFICIENT UVV TO SUPPORT RAIN ON SATURDAY. TEMPERATURES ON
SATURDAY WERE LOWERED OVER HPC GUIDANCE AS A CONSEQUENCE.

&&

.AVIATION...

WIDESPREAD THUNDERSTORMS...SOME SEVERE...WILL CONTINUE IN CENTRAL
AND EASTERN KANSAS THIS AFTERNOON AND EVENING BUT WILL BE SOUTHEAST
OF TERMINAL FORECAST LOCATIONS. AN UPPER LEVEL TROUGH WILL MOVE FROM
EASTERN COLORADO TO WESTERN IOWA BY MONDAY MORNING, AND A COLD FRONT
WILL MOVE SOUTHWARD TO NEAR A KANSAS CITY-GAGE LINE BY MONDAY
MORNING. MVFR CEILINGS WILL DEVELOP BEHIND THE FRONT LATE THIS
EVENING AND SPREAD SOUTHWARD ACROSS MUCH OF WESTERN KANSAS BEHIND
THE FRONT.

A SECOND UPPER LEVEL TROUGH WILL ADVANCE FROM UTAH TO EASTERN
COLORADO BY MONDAY MORNING. LOW LEVEL SOUTH FLOW OVER THE FRONT WILL
INCREASE WITH THE APPROACH OF THE UPPER LEVEL TROUGH, AND
THUNDERSTORMS LIKELY WILL REDEVELOP OVER SOUTHERN KANSAS AND COULD
AFFECT DODGE CITY AFTER MIDNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  50  63  40  64 /  60  20   0   0
GCK  47  62  39  63 /  30  20   0   0
EHA  46  68  41  63 /  30  10   0   0
LBL  53  67  42  64 /  40  10   0   0
HYS  47  60  36  65 /  80  30   0   0
P28  62  65  43  67 /  80  30   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN25/01/01
Hazardous weather outlook, Apr 26, 4:45 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
445 PM CDT SUN APR 26 2009

KSZ030-031-043>046-061>066-074>081-084>090-271115-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
445 PM CDT SUN APR 26 2009 /345 PM MDT SUN APR 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING IN SOUTH
CENTRAL KANSAS...ESPECIALLY SOUTHEAST OF A LINE FROM PRATT TO
BUTTERMILK. VERY LARGE HAIL...DAMAGING WIND AND TORNADOES ARE
POSSIBLE THROUGH THE EVENING HOURS...ALTHOUGH THE GREATEST THREAT OF
SIGNIFICANT TORNADOES WILL BE SOUTH OF THE OKLAHOMA LINE. THE SEVERE
WEATHER THREAT WILL DIMINISH AFTER MIDNIGHT.

LATE THIS AFTERNOON...AN UPPER LEVEL TROUGH EXTENDED FROM CENTRAL
NEBRASKA TO EASTERN NEW MEXICO. THIS TROUGH WILL MOVE EASTWARD AND
WILL EXTEND FROM WESTERN IOWA TO THE TEXAS PANHANDLE BY MIDNIGHT. AT
THE SURFACE...AN AREA OF LOW PRESSURE CENTERED IN THE WESTERN
OKLAHOMA PANHANDLE WILL MOVE TO NORTHWEST OKLAHOMA BY MIDNIGHT. VERY
WARM AND UNSTABLE AIR WILL CONTINUE FROM WESTERN OKLAHOMA INTO SOUTH
CENTRAL KANSAS. LOW LEVEL WINDS WILL INCREASE THIS EVENING AS THE
LOW LEVEL JET DEVELOPS...AND LOW LEVEL WIND SHEAR WILL BECOME VERY
FAVORABLE FOR TORNADO DEVELOPMENT.

IN ADDITION TO THE SEVERE WEATHER THREAT...VERY HEAVY RAINFALL CAN
BE EXPECTED IN SOUTH CENTRAL KANSAS. LOCALIZED FLOODING IS LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED IN SOUTH CENTRAL KANSAS THIS
EVENING...ESPECIALLY IN COMANCHE...BARBER AND PRATT COUNTIES.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

01

In the hours before

Local storm report, Apr 26, 2:13 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             COLDWATER               37.26N 99.34W
04/26/2009  E1.00 INCH       COMANCHE           KS   LAW ENFORCEMENT

&&

MSCOTT
Local storm report, Apr 26, 2:34 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
234 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             5 W CULLISON            37.63N 99.00W
04/26/2009  E1.00 INCH       PRATT              KS   LAW ENFORCEMENT

&&

MSCOTT
Local storm report, Apr 26, 3:12 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
312 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             3 WSW STAFFORD          37.94N 98.65W
04/26/2009  E0.88 INCH       STAFFORD           KS   PUBLIC

&&

MSCOTT
Local storm report, Apr 26, 3:46 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
346 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HEAVY RAIN       4 N WILMORE             37.39N 99.21W
04/26/2009  M5.90 INCH       KIOWA              KS   TRAINED SPOTTER

            MULE CREEK FLOODING.

&&

WRIGHT
Local storm report, Apr 26, 4:12 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
412 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HEAVY RAIN       7 S ST. JOHN            37.90N 98.76W
04/26/2009  E0.00 INCH       STAFFORD           KS   PUBLIC

            HEAVY RAIN...DITCHES NEARLY FULL.

0300 PM     TSTM WND GST     4 SE HAVILAND           37.58N 99.05W
04/26/2009  E60.00 MPH       KIOWA              KS   PUBLIC

            ALSO REPORTS 4 INCHES OF RAIN TODAY.

&&

WRIGHT
Local storm report, Apr 26, 5:23 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
523 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             14 E GREENSBURG         37.61N 99.04W
04/26/2009  E0.88 INCH       KIOWA              KS   PUBLIC

0427 PM     HEAVY RAIN       4 NE COLDWATER          37.30N 99.29W
04/26/2009  M2.15 INCH       COMANCHE           KS   TRAINED SPOTTER

            LOTS OF FLOWING WATER.

0429 PM     HAIL             22 SE COLDWATER         37.03N 99.05W
04/26/2009  E0.75 INCH       COMANCHE           KS   TRAINED SPOTTER

            LOTS OF PEA TO DIME SIZED HAIL.

0456 PM     TSTM WND GST     18 SW MEDICINE LODGE    37.10N 98.81W
04/26/2009  E60.00 MPH       BARBER             KS   TRAINED SPOTTER

            WINDS AT LEAST 60 MPH WITH DIME SIZED HAIL.

&&

WRIGHT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 5:05 AM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush, Stafford40 min
Apr 26, 5:43 AM CDTTornado WarningDDCPawnee, Stafford29 min
Apr 26, 11:18 AM CDTSpecial Weather StatementDDCKiowa42 min
Apr 26, 11:42 AM CDTSevere Thunderstorm WarningDDCComanche48 min
Apr 26, 11:51 AM CDTSpecial Weather StatementDDCEdwards39 min
Apr 26, 11:58 AM CDTSevere Thunderstorm WarningDDCComanche, Kiowa47 min
Apr 26, 12:03 PM CDTSevere Thunderstorm WarningDDCClark, Comanche42 min
Apr 26, 12:09 PM CDTTornado WarningDDCClark, Comanche, Kiowa36 min
Apr 26, 12:11 PM CDTSevere Thunderstorm WarningDDCPawnee49 min
Apr 26, 12:25 PM CDTTornado WarningDDCEdwards, Kiowa, Pratt, Stafford35 min
Apr 26, 12:37 PM CDTTornado WarningDDCClark, Comanche18 min
Apr 26, 12:45 PM CDTTornado WarningDDCComanche, Kiowa30 min
Apr 26, 1:17 PM CDTSevere Thunderstorm WarningDDCBarber, Edwards, Kiowa, Pratt, Stafford43 min
Apr 26, 1:29 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford42 min
Apr 26, 1:42 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa48 min
Apr 26, 2:01 PM CDTSevere Thunderstorm WarningDDCKiowa, Pratt44 min
Apr 26, 2:25 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford31 min
Apr 26, 2:53 PM CDTSevere Thunderstorm WarningDDCKiowa, Pratt52 min
Apr 26, 4:01 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche44 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche65 min
Apr 26, 4:52 PM CDTSevere Thunderstorm WarningDDCBarber53 min
Apr 26, 4:59 PM CDTTornado WarningDDCBarber32 min

Nearby

Red Flag Warnings in Kansas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.